Painful and petechial rash after injecting black tar heroin

Research output: Contribution to journalArticle

Abstract

A painful petechial rash developed in a patient after the subcutaneous or intravenous injection of reported black tar heroin. Additional history and the appearance of the skin lesion suggested otherwise.

Original languageEnglish (US)
Pages (from-to)134-135
Number of pages2
JournalClinical Toxicology
Volume53
Issue number2
DOIs
StatePublished - Feb 1 2015

Fingerprint

Tars
Heroin
Subcutaneous Injections
Exanthema
Intravenous Injections
Skin
History

Keywords

  • Black tar heroin
  • Cinnamon
  • Heroin
  • Petechia
  • Rash

ASJC Scopus subject areas

  • Toxicology
  • Medicine(all)

Cite this

Painful and petechial rash after injecting black tar heroin. / Hendrickson, Robert.

In: Clinical Toxicology, Vol. 53, No. 2, 01.02.2015, p. 134-135.

Research output: Contribution to journalArticle

@article{3b948c26e72744be88a1b6300c677188,
title = "Painful and petechial rash after injecting black tar heroin",
abstract = "A painful petechial rash developed in a patient after the subcutaneous or intravenous injection of reported black tar heroin. Additional history and the appearance of the skin lesion suggested otherwise.",
keywords = "Black tar heroin, Cinnamon, Heroin, Petechia, Rash",
author = "Robert Hendrickson",
year = "2015",
month = "2",
day = "1",
doi = "10.3109/15563650.2014.996814",
language = "English (US)",
volume = "53",
pages = "134--135",
journal = "Clinical Toxicology",
issn = "1556-3650",
publisher = "Informa Healthcare",
number = "2",

}

TY - JOUR

T1 - Painful and petechial rash after injecting black tar heroin

AU - Hendrickson, Robert

PY - 2015/2/1

Y1 - 2015/2/1

N2 - A painful petechial rash developed in a patient after the subcutaneous or intravenous injection of reported black tar heroin. Additional history and the appearance of the skin lesion suggested otherwise.

AB - A painful petechial rash developed in a patient after the subcutaneous or intravenous injection of reported black tar heroin. Additional history and the appearance of the skin lesion suggested otherwise.

KW - Black tar heroin

KW - Cinnamon

KW - Heroin

KW - Petechia

KW - Rash

UR - http://www.scopus.com/inward/record.url?scp=84923015645&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84923015645&partnerID=8YFLogxK

U2 - 10.3109/15563650.2014.996814

DO - 10.3109/15563650.2014.996814

M3 - Article

C2 - 25597468

AN - SCOPUS:84923015645

VL - 53

SP - 134

EP - 135

JO - Clinical Toxicology

JF - Clinical Toxicology

SN - 1556-3650

IS - 2

ER -